# SDR IPXA2020070657409

- Difficulty date: June 25, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C EXTERIOR FUSELAGE SKIN HAS CORROSION BETWEEN STA 2154.0 TO 2163.8 AND BETWEEN L33L TO 35L.  REPAIRED CORRODED EXTERIOR FUSELAGE SKIN BETWEEN STA 2154.0 TO 2163.8 AND BETWEEN L33L TO 35L IAW SRM 53-70-01 REPAIR 3 FIG 201. (MAJOR)
